# SDR V0XD20230503001

- Difficulty date: April 19, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 46,294 hours, 35,613 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT UPPER LEFT INSIDE COWLING DAMAGED ON EXISTING DOUBLER FORWARD HINGE. CORRECTIVE ACTION REMOVED AND REPLACED EXISTING DOUBLER IAW EMB 145 SRM 51-40-02, EDT 2023 145-010-409-REV A.
